Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The homeomorphic transformation of $ c$-sets into $ d$-sets


Author: William J. Gorman
Journal: Proc. Amer. Math. Soc. 17 (1966), 825-830
MSC: Primary 26.10
DOI: https://doi.org/10.1090/S0002-9939-1966-0207921-3
MathSciNet review: 0207921
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Denjoy, Sur les fonctions derivée sommables, Bull. Soc. Math. France 43 (1915), 161-248. MR 1504743
  • [2] H. Hahn, Reele Funktionen, Chelsea, New York, 1948; p. 356.
  • [3] Isiah Maximoff, Sur la transformation continue de quelque fonctions en derivées exactes, Bull. Phys.-Math. Kazan (3) 12 (1940), 57-81. (Russian. French summary) MR 0015456 (7:420i)
  • [4] C. J. Neugebauer, Darboux functions of Baire class one and derivatives, Proc. Amer. Math. Soc. 13 (1962), 838-843. MR 0143850 (26:1400)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26.10

Retrieve articles in all journals with MSC: 26.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0207921-3
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society